MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number NM-3138-55
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Bacterial Infection (1735); Erosion (1750)
Date of Event 08/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximation - medical doctor noticed the scalp incision a couple of months after surgery.Block d2b: additional applicable product code: nhl.Additional suspect medical device components involved in the event: model number/catalog number: nm-3138-55.Serial number: (b)(6).Batch/lot number: 7135352.Model/catalog description: 55cm 8 contact extension.Unique identifier (udi) #: (b)(4).The devices were discarded by the facility and not returned for analysis; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A labeling review did not reveal any anomalies and states that the following may be potential risks associated with the use of the device: implant site complications such as pain, poor healing, redness, warmth, swelling or wound reopening and infection.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of caused not established.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent a lead extension revision due to infection.The patient exhibited hardware exposure and an open wound.The patient was placed on antibiotics, and cultures were taken, but the results were not disclosed.The device has been reactivated at the previous settings, and the patient is receiving adequate stimulation.The explanted devices were discarded at the facility and will not be returned to boston scientific for analysis.

Brand Name
NA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25236669
Report Number3006630150-2026-03331
Device Sequence Number17427043
Product Code MHY
UDI-Device Identifier08714729820765
UDI-Public(01)08714729820765(17)270430(10)7140050
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberNM-3138-55
Device Catalogue NumberNM-3138-55
Device Lot Number7140050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/20/2026
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale